# SDR FDEA201410012881

- Difficulty date: October 1, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 54,508 hours, 19,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Dented
- Location: Bs 1709
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FUSELAGE SKIN HAS A DENT AT BS 1709 BETWEEN STRINGERS 14 - 16R.   REPAIRED IAW EA F-5330-T0311997 PT1.
